# SDR 7C7A2019022200488

- Difficulty date: February 22, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 51,703 hours, 57,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 488.5-510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN UNDER FLOOR STINGER RELACED DO TO CORROSION. FABRICATED STRINGER AND REPLACED CORRODED STRING. PREMIER WC 53-342 AND 7H-NRW-5673.
